I'm taking 900mg of gabapentin and 50mg of amitriptyline and now I'm getting ready to start taking 300mg of Lyrica. Is it safe to take these 3 medicines together?
Hi alice james. Taking amitriptyline with gabapentin may increase side effects such as dizziness, drowsiness, confusion and difficulty concentrating. Some people may also experience impairment in thinking, judgement and motor coordination. Adding Lyrica may increase these side effects too. I myself was taking Lyrica and Cymbalta (same family as gabapentin) for 8-9 years. My neurologist told me that they were the same type medication and I was to start tapering off Lyrica. I started tapering and finished last year (2017). I then started tapering off Cymbalta because I couldn't handle the side effects any longer. I am down from 60 mg. to 25 mg. and almost all the horrible side effects have disappeared. I can't wait to be off these types off drugs. I wish you the best; but please be careful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2011 • 4 answers
Posted 29 Mar 2011 • 2 answers
Posted 6 Apr 2011 • 7 answers
Posted 12 Mar 2013 • 26 answers
Posted 24 Feb 2016 • 4 answers